# SDR SWIA201332981

- Difficulty date: February 23, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,557 hours, 20,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SIDE OF TRU BAY LANDING PLATE HAS A CRACK.  (C-CHECK)  REPAIRED LEFT AFT SIDE OF TRU BAY LANDING PLATE IAW REO.
